# SDR FDEA201505191539

- Difficulty date: May 19, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 143N61004
- Condition: Chafed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR OUTER SKIN, 6 INCHES TO AFT EDGE & 8 INCHES TO LOWER EDGE, FOUND CHAFED.  COMPLIED WITH EA F-5210-T0317397 PART 1.  REPAIR CLASSIFIED AS MAJOR.
